• Ask
  • myTake

Lightheaded, dizzy, headache are they symptoms of UTI?

So I have been dizzy, fatigued, weak, have headaches and lightheaded for past 4 days. I went to the hospital today and the doctor said I have UTI, urinary infection, he prescribed me with cipro antibiotics...is this common? do UTI's cause such symptoms? I haven't taken the antibiotics yet I start tomorrow please help

What's Your Opinion?

0/2000

Most Helpful Opinion

  • I wouldn't say so. Usually with an UTI you'd have a high temperature, sore stomach, feel like you're p*ssing fire and be in a filthy mood. Trust me, my kidneys blew up last year after a ton of UTI's. (Thank you very much field ops, I know you lads turn the night vision on when I go for a pee in the woods at night, why'd you think I held it in? lol)Sounds more like you need to have a good feed, make sure you're getting enough iron. A good blue steak and chips would probably sort you out girl!

    • Thanks so much!

What Guys Said 0

Be the first guy to share an opinion and earn 1 extra Xper Point!

What Girls Said 4

  • stop using web md you hypocondriac, go to the doctor if your so worried ok

  • Stop asking this question

    • You wanna stop being a bitch about it? She's concerned, so don't answer the question if you don't know the answer.

  • I went to the docs office yesterday and she told me I have a UTI as well, but I haven't had those symptoms, instead I have runny nose, itchy throat, headaches, funny stomach feeling, and I got cramps suddenly from the antibiotics...those might be your side affects, are you sick? I guess everyone is different..

    • I haven't taken the antibiotics yet, I start tomorrow, but I've had intense headaches and feel fatigued already...so wierd, hope you feel better

    • You will be okay, hope you feel better too and thank you.

Loading...